# SDR ABXA9701255

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: 49142571
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FWD SIDE BRACE AT FS 775 AT THE OUTBOARD SIDE OF THE RT MLG WHEEL WELL CRACKED.  REPLACED BRACE ASSY IAW DC9 SRM 51-30-1.
